Depo side effects
Is anyone on the Depo shot or have been? My son was just born in June and I wanted a bc that I didn’t have to worry about taking everyday and I didn’t want anything implanted in me so I gave the depo a try. My doc said that I should do pretty well with the depo (because I was always on the mini pill beforehand and I never had a problem with it) because the depo and mini pill have same hormones. The beginning of November I got my first shot. The whole month went great, no side effects no period and same with the month of December. About 2 weeks ago (mid January) I got my period. And I still have it. And along with it I have bad cramps. And I’m extremely bloated! It’s driving me crazy! I know that sometimes it takes a few months before my body gets used to a new bc but I just don’t know if this is normal or not. Anytime I ever had my period it would last maybe 5 days, never 2 weeks and I would never feel bloated and cramping like this the whole time. I’m supposed to go this coming up Tuesday for my 2nd shot and I’m wondering if I should go through with it or maybe not get it. Any advice will help thank you!